# SDR AALA960510

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 141N63023
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PAN AFTER BLENDING GOUGE IS BEYOND SRM LIMITS.  REPAIR PER MRB 757-751.  (M)
